# SDR AWXA200400659

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 56,752 hours, 21,498 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132120
- Part serial: 3652
- Condition: Frozen
- Location: Zone 113
- Part time: 46,210 hours, 21,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE FOR LAS BOTH THE CAPTAINS AND FIRST OFFICERS WEATHER RADAR LOCKED IN TEST MODE, SWITCHING SYMBOL GENERATORS AND CYCLING TERRAIN SWITCHES, NO HELP.  DUE TO WEATHER EN ROUTE, TURNED BACK TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR RECEIVER TRANSMITTER IAW BMM 34-43-01, OPERATIONAL CHECK WAS GOOD. FUNCTIONAL TEST OF WEATHER RADAR RECEIVER TRANSMITTER S/N 3652 WAS NO FAULT FOUND, PERFORMED A VISUAL INSPECTION OF UNIT, RETESTED, RETURNED TO SERVICE IAW CMM 34-45-21, REV. 009.
